Illinois Journal of Mathematics

A fundamental inequality in the theory of extensions of valuations

I. S. Cohen and Oscar Zariski

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 1, Issue 1 (1957), 1-8.

Dates
First available in Project Euclid: 12 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255378500

Digital Object Identifier
doi:10.1215/ijm/1255378500

Mathematical Reviews number (MathSciNet)
MR0083982

Zentralblatt MATH identifier
0079.05601

Subjects
Primary: 09.3X

Citation

Cohen, I. S.; Zariski, Oscar. A fundamental inequality in the theory of extensions of valuations. Illinois J. Math. 1 (1957), no. 1, 1--8. doi:10.1215/ijm/1255378500. https://projecteuclid.org/euclid.ijm/1255378500


Export citation